MAUDE Adverse Event Report: ETHICON INC. J-VAC*RESEVOIR 300 ML; CATHETER TIP SUCTION

ETHICON INC. J-VAC*RESEVOIR 300 ML; CATHETER TIP SUCTION
Model Number 2163
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts to obtain the following information have been performed, however not received to date: lot number and product code provided correspond to reservoir.Please clarify: what part of the equipment was obstructed, the drain or the reservoir? what part of the equipment was replaced to correct the situation, the drain or the reservoir? if drain was replaced please clarify: what is the product code and lot number of the drain used? was the drain removed or replaced surgically? were any anomaly or deficiency noted in the drain during placement? what is the current condition of the patient? to date the device has not been received.If further details or the device are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date a reservoir was used.After surgery, the patient being in the room, it could not be drained since the equipment was obstructed, the change was requested to the pharmacy supervisor, who changed it and got it working correctly.No reported patient consequences.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/17/2020.Additional information: the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Deviations were reviewed and are not related to the reported complaint event.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to fda: 9/11/2020.

Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10112990
Report Number2210968-2020-04312
Device Sequence Number11498074
Product Code JOL
UDI-Device Identifier10705031003323
UDI-Public10705031003323
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number2163
Device Catalogue Number2163
Device Lot NumberJU0005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer07/31/2020
08/17/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date08/17/2020
09/11/2020
Patient Sequence Number1